# SDR SIMA200110201

- Difficulty date: April 12, 2001
- Submitted: May 8, 2001
- Operation: Air carrier
- Aircraft: N397AE
- Make and model: Saab 340B
- Aircraft serial: 340B397
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Chip Detector
- Condition: Activated
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW - FLT 3811 - LEFT ENGINE CHIP LIGHT CAME ON IN FLIGHT.  AIR TURN BACK.  (M)
